# SDR CA970513023

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 41291023
- Condition: Cracked
- Location: Oil Cooler
- Part time: 33 hours
- Stage of operation: CR
- Nature of condition: O, J, M
- Precautionary procedure: A, E

## Discrepancy

(CAN) IN-FLIGHT FAILURE OF OIL COOLER CONNECTING SHAFT.
